# SDR 2005UALA00617

- Difficulty date: July 1, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 11,119 hours, 4,365 cycles
- Engine: Iae V2522A5
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cut
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE CUT THROUGH SKIN FWD OF PRESSURE BULKHEAD APPROX 6 INCHES LONG AND 8-9 INCHES WIDE.  INSTALLED DOUBLER REPAIR AND SPLICED STRINGER SECTION REF UA EVA-50432 AND SRM53-00-11 FI G 227.
